Discussions By Condition: Eye conditions

Red eyes only in morning when rising ++

Posted In: Eye conditions 1 Replies
  • Posted By: Anonymous
  • March 21, 2008
  • 10:56 AM

I came out of hospital at end of January after having hernia fixed as well as lymph node taken out all under GA.

In around beginning February my contact lenses started sticking to my eye so stopped using them. Still though used computer by squinting. I dont know if this is connected with my question but I think not.

In Mid February every time I rose in morning I looked in mirror and my eyes were very heavy feeling and red. I also had a red throat (sore throat) but not really sore feeling. After about an hour after rising all the redness disappeared.
Then later in february into March I have now noticed a reddish tinge to my neck and red blotches on top of my chest area . What puzzles me is why the red eyes go back to normal after rising ?. I do have severely infected tooth which I am waiting extraction of by surgery as it has abcess.
My gut feeling is it may be poisoning my system but not sure. I went to Optician and got full test including photos of back of eyes and they said all appeared fine.
I do NOW (since Febriary) have dry eyes as the corners of my eyes appear dry and red.

Any ideas ?


Reply Flag this Discussion

1 Replies:

  • I think its most likely from infection of ur tooth, my eyes would do this from time to time always when im generally not well. I just get eye drops from doc & always clear up.......i never worry about it, just seems to happen when my immune system is low. Dont worry........:)
    Tootsie 628 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?